# SDR AALA202101019004

- Difficulty date: December 31, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 26,154 hours, 10,399 cycles
- System (JASC): 5240 · Service Doors
- Part: Arming Lever
- Part number: D5227936000681
- Condition: Loose
- Location: R3 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  DOOR 3R INTERIOR ARMING HANDLE LOOSE.  SECURED ARM/DISARM OUTER HANDLE, PER AMM 52-22-22.
